DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/429

Title: A characterization of ¯nite symplectic polar spaces of odd prime order
Authors: Sahoo, B K
Narasimha Sastry, N S
Issue Date: 2007
Publisher: Elsevier
Citation: Journal of Combinational Theory A, Vol 114, Iss 1, P 52-64
Abstract: A su±cient condition for the representation group for a nonabelian representation (De¯nition 1.1) of a ¯nite partial linear space to be a ¯nite p-group is given (Theorem 2.9). We characterize ¯nite symplectic polar spaces of rank r at least two and of odd prime order p as the only ¯nite polar spaces of rank at least two and of prime order admitting nonabelian representations. The representation group of such a polar space is an extraspecial p-group of order p1+2r and of exponent p (Theorems 1.5 and 1.6).
Description: copyright for the published version of this article belongs to Elsevier. http://dx.doi.org/10.1016/j.jcta.2006.03.001
URI: http://hdl.handle.net/2080/429
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
revised-polarspace.pdf217KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback